# SDR SWIA201642100

- Difficulty date: April 6, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 24,193 hours, 21,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE HAS SOME CORROSION AROUND FASTENER HOLES.  SERVICE DOOR THRESHOLD PLATE REPLACED WITH A NEW THRESHOLD PLATE, PN 601R38957-31 IAW SRM.
